# SDR AALA20010633

- Difficulty date: February 21, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N1756
- Make and model: Doug MD-11
- Aircraft serial: 48491
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 1836M64G03
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 946 - SHORTLY AFTER TAKEOFF, NR 3 AIR SYSTEM DIFFERENTIAL MESSAGE ILLUMINATED.  NR 3 BLEED AIR PRESSURE OFF LIGHT ALSO ILLUMINATED.  LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED NR 3 INBOARD DUCT.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
